Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 36, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Mar 21, 2007, 1:31 PM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2007, 1:31 PM EDT (17:31 UTC)
- Expired
- Mar 21, 2007, 6:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Tampa Bay, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 211731 AAA RFWTBW RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 131 PM EDT WED MAR 21 2007 ...RED FLAG WARNING THIS AFTERNOON IN CHARLOTTE AND LEE COUNTIES... .ROBUST EASTERLY FLOW AND AMPLE DAYTIME HEATING PRODUCING LOW HUMIDITY THIS AFTERNOON WILL CREATE DANGEROUS FIRE CONDITIONS. FLZ062-065-212200- /O.CAN.KTBW.FW.W.0035.070322T1700Z-070322T2200Z/ /O.NEW.KTBW.FW.W.0036.070321T1731Z-070321T2200Z/ CHARLOTTE-LEE- 131 PM EDT WED MAR 21 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...RED FLAG WARNING IS CANCELLED FOR WRONG ISSUANCE ON THURSDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. THE WARNING ERRONEOUSLY ISSUED FOR THURSDAY HAS BEEN CANCELED. GUSTY SURFACE WINDS...LOW RELATIVE HUMIDITIES...AND HIGH DISPERSION VALUES ALL SUPPORT A RED FLAG WARNING THIS AFTERNOON. HUMIDITY HAS BRIEFLY FALLEN JUST BELOW 35 PERCENT AT PUNTA GORDA AND WILL SOON DROP BELOW 35 PERCENT IN LEE COUNTY. 20 FOOT WINDS WILL CONTINUE AT 15 TO 20 MPH WITH GUSTS TO 25 MPH OR HIGHER. HUMIDITY SHOULD BEGIN RISING ABOVE 35 PERCENT AFTER 3 PM...BUT WINDS WILL CONTINUE. PRESCRIBED BURNING IS NOT RECOMMENDED DUE TO THE COMBINATION OF WINDS...LOW HUMIDITY...AND CONTINUED VERY DRY GROUND IN SOUTHWEST FLORIDA. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD IMMEDIATELY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Mar 21, 9:41 AM EDT, 3 hours 50 minutes earlier.
Area forecast discussion, Mar 21, 9:41 AM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
941 AM EDT WED MAR 21 2007
.SYNOPSIS...ANOTHER GREAT DAY UNDERWAY WITH MOSTLY SUNNY SKIES AND
FRESH EAST TO NORTHEAST WINDS AROUND 10 MPH. TEMPERATURES ARE
RISING THROUGH THE 60S.
FOR USERS OF OUR SOUNDINGS: PLEASE NOTE THAT UPPER AIR DATA WILL
NOT BE AVAILABLE OFFICIALLY FOR SITE KTBW UNTIL 12Z/MARCH
26TH...AS WE ARE REPLACING OUR NOW OBSOLETE SYSTEM WITH A GPS-BASED
RADIOSONDE AND TELEMETRY SYSTEM. YOU MAY SEE A FEW TEST FLIGHT
MESSAGES LATER THIS WEEK...BUT RELIABILITY MAY BE SUSPECT WHILE
THE SYSTEM IS CALIBRATED. FOR FULL DETAILS ON THE RADIOSONDE
REPLACEMENT PROGRAM...PLEASE SEE
HTTP://WEATHER.GOV/RRS
&&
.DISCUSSION...EXPECT MORE SUNSHINE THIS AFTERNOON THAN YESTERDAY
AS INVERTED TROUGH ALONG THE EAST COAST WHICH FORCED THE ISSUE IS
LARGELY GONE FOR NOW. STILL...FLOW PATTERN FAVORS SCATTERED TO
BRIEFLY BROKEN FAIR WEATHER CUMULUS PERHAPS SPREADING TO
STRATOCUMULUS TOWARD SUNSET. TEMPERATURE FORECAST ON TRACK GIVEN
THE ADDITIONAL SUNSHINE...AROUND 80 TO THE LOWER 80S IN MOST
LOCATIONS. DECENT FLOW THROUGH THE MIXED LAYER SHOULD ALLOW PULSE
GUSTS AT SEVERAL LOCATIONS...SO EXPECT THE FRESH BREEZES TO TAKE
AN EDGE OFF THE WARM SUNSHINE BUT STILL BE QUITE NICE. NO CHANGES
PLANNED TO PACKAGE. ENJOY
&&
.FIRE WEATHER...AS MENTIONED YESTERDAY...HUMIDITY SHOULD NOT BE AN
ISSUE AS DEW POINTS ONLY DROP TO THE LOWER AND MID 50S BY
AFTERNOON. HOWEVER...LAVDAS DISPERSION WILL FLIRT WITH CRITICAL
VALUES (75)...ENOUGH TO A BIT MORE DANGER FOR SPREADING FOR ANY
FIRES THAT EXIST. NO RED FLAG BUT GIVEN THE WINDS NOT THE BEST DAY
TO BURN EITHER. MAY ADD CAUTIONARY WORDING TO THE AFTERNOON
PACKAGE DEPENDING ON WIND TRENDS.
&&
.MARINE...WINDS RAMP UP FROM 10 KNOTS NEARSHORE TO 15 TO 18 KNOTS
BEYOND 20 NM OUT...AND NEAR 20 KNOTS TOWARD THE EAST CENTRAL
GULF/MIDDLE GROUNDS. WITH DAYTIME HEATING EXPECT A DECREASE OF
VALUES BELOW CAUTION BY LATE MORNING AND WILL LET CAUTION
EXPIRE...BEFORE REHOISTING THIS EVENING. WILL GET A BETTER LOOK
FOR POTENTIAL ADVISORY IN THE 20-60 NM LEGS WITH THE 12Z MODELS
BUT FOR NOW WILL LEAVE THE OVERNIGHT THROUGH THURSDAY MORNING
CAUTION AS IS.
&&
.AVIATION...VFR VSBY & CIG THROUGH THE EVENING. WINDS VEER AND PICK
UP SLIGHTLY DURING MID-LATE MORNING. TWB ROUTE 116 COULD SEE A SHRA
OR TWO NEAR THE KMIA END.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION FROM 8 PM EDT THIS
EVENING THROUGH THURSDAY MORNING FOR BONITA BEACH TO SUWANNEE
RIVER FROM 20 TO 60 NM OUT.
&&
SHORT TERM UPDATE...88/BSG
AVIATION UPDATE...09/RKRHazardous weather outlook, Mar 21, 4:50 AM EDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 450 AM EDT WED MAR 21 2007 FLZ039-042-043-048>052-055>057-060>062-065-211400- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 450 AM EDT WED MAR 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...WIND AND SEA IMPACT... WINDS AND SEAS WILL ONCE AGAIN SUBSIDE SOME TODAY THEN INCREASE TO EXERCISE CAUTION CRITERIA AGAIN TONIGHT. SMALL CRAFT OPERATORS HEADING MORE THAN A FEW MILES OUT TONIGHT SHOULD USE CAUTION AND BE PREPARED FOR CHOPPY SEAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. BREEZY EAST TO NORTHEAST WINDS AROUND EXERCISE CAUTION LEVELS WILL CONTINUE ACROSS THE COASTAL WATERS DURING EACH NIGHT FOR THE REST OF THE WEEK. OTHERWISE...NO OTHER HAZARDOUS WEATHER CONDITIONS ARE ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 1:11 PM EDT | Red Flag Warning | TBW | 20 min |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.